RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Springer Optimization and Its Applications, 2012, Volume 68, Pages 381–386 (Mi soia1)  

Basis sets in Banach spaces

S. V. Konyagin, Y. V. Malykhin

Department of Function Theory, Steklov Mathematical Institute, Russian Academy of Sciences, Gubkin str. 8, 119991, Moscow, Russia

DOI: https://doi.org/10.1007/978-1-4614-3498-6_23


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/soia1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019